Piece-Wise Closed Functions.
Mathematische Annalen, Tome 255 (1981), pp. 499-518
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1981__255_182856,
author = {J.E. Jayne and C.A. Rogers},
title = {Piece-Wise {Closed} {Functions.}},
journal = {Mathematische Annalen},
pages = {499--518},
year = {1981},
volume = {255},
zbl = {0438.54009},
url = {http://geodesic.mathdoc.fr/item/MAN_1981__255_182856/}
}
J.E. Jayne; C.A. Rogers. Piece-Wise Closed Functions.. Mathematische Annalen, Tome 255 (1981), pp. 499-518. http://geodesic.mathdoc.fr/item/MAN_1981__255_182856/